# SDR AALA202111198405

- Difficulty date: November 18, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N982AN
- Make and model: Boeing 737*
- Aircraft serial: 31067
- Aircraft time: 37,548 hours, 15,116 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: P904000061
- Condition: Smoke
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE DETECTOR AURAL AND VISUAL ALERT IN FORWARD LAVATORY (SMOKE UNCONFIRMED). LAVATORY WAS OCCUPIED. ACCOMPLISHED LAVATORY SMOKE DETECTOR SELF TEST FOR FIRST CLASS LAVATORY SMOKE DETECTOR PER AMM 26-14-00. CHECKS OK. CABIN CLEANER CONFIRMED CIGARETTE ASHES EVIDENT IN FIRST CLASS LAVATORY. OK FOR SERVICE.
